Advances in Theoretical and Mathematical Physics

Volume 20 (2016)

Number 4

Lorentzian spectral geometry for globally hyperbolic surfaces

Pages: 751 – 820

DOI: http://dx.doi.org/10.4310/ATMP.2016.v20.n4.a3

Authors

Felix Finster (Fakultät für Mathematik, Universität Regensburg, Germany)

Olaf Müller (Fakultät für Mathematik, Universität Regensburg, Germany)

Abstract

The fermionic signature operator is analyzed on globally hyperbolic Lorentzian surfaces. The connection between the spectrum of the fermionic signature operator and geometric properties of the surface is studied. The findings are illustrated by simple examples and counter-examples.

Full Text (PDF format)